# SDR WWMA9500012

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: In-Out Valve
- Part number: HTE4878
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 5060 (LAX/IYK) PILOT REPORTED AFTER TAKEOFF THAT THE MAIN AND NOSE GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE FOUND THE EMERGENCY RELEASE PIN POPPED.  THEY REMOVED AND REPLACED THE INWARD-OUTWARD VALVE AND PERFORMED A GEAR SWING.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
